# SDR DALA2017100307244

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,813 hours, 24,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING,  THE FA REPORTED THAT THE R3 ENTRY DOOR HANDLE STARTED RISING DURING DECENT.  THE HANDLE FELT SPONGY WHEN IN CLOSED AND LOCKED POSITION. TROUBLESHOT THE  R4 DOOR AND FOUND DOOR OPS NORMALLY UNPRESSURIZED BUT WHEN CABIN IS PRESSURIZED HAS VERY SOFT UNLATCHING AND VERY LITTLE  OVER CENTER. FOUND DOOR NOT WITHIN FLUSHNESS REQUIREMENTS IAW AMM 52-11. ADJUSTED LATCH CAMS AND GUIDE ARM PRELOAD IAW AMM 52-11. DOOR NOW OPS NORMAL  UNPRESSURIZED AND PRESSURIZED.
